# SDR QMLA2009102509035

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N127LN
- Make and model: Snias AS350B2
- Aircraft serial: 4149
- Aircraft time: 1,231 hours, 3,908 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,063 hours, 2,888 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT AFTER TAKEOFF. WARNING LIGHT DID NOT EXTINGUISH, LANDED AT DOWNTOWN STL BASE, CALLED MECHANIC. MECHANIC FOUND METAL FLAKES ON LOWER ELECTRIC CHIP PLUG, AND NUMEROUS CHIPS/FLAKES IN OIL FILTER. TROUBLE SHOOTING FLOW CHART INDICATED MOCULE REPLACEMENT.  ENGINE MUST BE EXAMINED TO DETERMINE SPECIFIC COMPONENT CAUSING DIFFICULTIES.
